MathSciNet Relay Station
MathSciNet bibliographic data
MR1195715 (94e:14016) 14E07
Cheng, Charles Ching-an; Wang, Stuart Sui Sheng; Yu, Jie Tai Degree bounds for inverses of polynomial automorphisms. Proc. Amer. Math. Soc. 120 (1994), no. 3, 705–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement